# SDR VNAA2010062300010

- Difficulty date: June 17, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N256PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7937
- Aircraft time: 14,138 hours, 14,895 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT CLT, CREW REPORTED FLOOR EMERGENCY LIGHTS FROM ROW 2 TO ROW 5 NOT ILLUMINATING WHEN IN THE ON POSITION.  MAINTENANCE INSPECTED, REMOVED AND REPLACED A FLAT CABLE ASSEMBLY AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
